# SDR HALA20250818249

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 21,484 hours, 4,514 cycles
- Engine: Iae PW1133GJM
- Engine time: 14,603 hours, 2,932 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ELEC GEN 1 FAULT- AT CRUISE DID NOT RESET. REMOVED & REPLACED #1 IDG PER AMM 24-21-51. OPS CHECK IS GOOD. OKAY TO CONTINUE.
